Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Child showing traces of albumin in urine examination. What are the findings from the report? Any abnormality?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 1444 Questions
My 8 years and 7 months old male child showed traces of albumin :in urine examination. the detailed report is as under
Reaction Acidic
Urine Sugar nil
Urine albumin very slight traces
Acetone Nil
Pus cells 2 to 3
RBC 1 to 2
Bacterial Flora Very scanty
Posted Fri, 25 Oct 2013 in Child Health
Answered by Dr. Synthyia Bhagat 17 minutes later
Brief Answer:

Detailed Answer:

Thanks for writing to us.

I understand your concern.

Relax,there is nothing to worry.

Since there is only traces of albumin,I suggest you to get her urine examined again after 1week.

Is he symptomatic,any pain or burning micturation or increased frequency.

If no then it is is fine.

I suggest you to give him plenty of fluids,fruit juices, vegetable soup and soft bland diet so as to maintain hydration and nutrition.

Hope I have answered your query,in case you have any further question I would be glad to help.

Wishing your child good health.

God bless...
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor